Lupa

Show document

A- | A+ | Print
Title:Zhang, Xian: Inverse-preserving linear maps between spaces of matrices over fields. (English). - [J] Acta Math. Sin., Engl. Ser. 22, No. 3, 873-878 (2006). [ISSN 1439-8516; ISSN 1439-7617]
Authors:Kuzma, Bojan (Author)
Files:URL http://www.zentralblatt-math.org/zmath/en/advanced/?q=an:1105.15004
 
Language:English
Work type:Not categorized
Tipology:1.19 - Review, Book Review, Critique
Organization:IAM - Andrej Marušič Institute
Keywords:matematika, linearna algebra, linearne transformacije, linearni ohranjevalci, prostori matrik
Year of publishing:2006
Number of pages:Zbl 1105.15004
ISSN:1436-3429
UDC:512.643(049.3)
COBISS_ID:14203225 Link is opened in a new window
Views:1158
Downloads:8
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:Unknown
Keywords:mathematics, linear algebra, field, inverse-preserving linear map, space of full matrices, space of symmetric matrices

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica